| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and was unable to duplicate or verify the reported issue.The battery pins in the device were replaced as the pins were tarnished.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that their device powered off by itself during testing.There was no patient use associated with the reported event.